# SDR LR7A2022031603095

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,608 hours, 8,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T40025
- Condition: Dented
- Component: Inboard Flap, Lkheed
- Component part number: 37545611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND LH INBOARD FLAP LOWER SKIN DENTED AT CWS171L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12Z.    NR#2703.
